I have had mild headaches for about a month now but mostly I can describe it as pressure above my left eye and temple area. Not painful, but consistant pressure that stays with me most of the day. I also have developed unvoluntary muscle twitches any where from head to toe at any given time. They are mild but noticeable. My wife thinks it's stress as we have alot of things going on in our lives right now. I am on wellbutrin and effexor and have been for almost a year. I don't want to go to the doctor and come across as a hyocondriac. I am concerned as my family has a strong history of cancer and I am exposed to a lot of chemicals at work and have been over the last 15 years. I also have a lot of restlessness and uneasyness throughout the day and I have mild shakes as I type out this letter. Could this be brain cancer, tension headache? I am very concerned. Please respond. Would like a doctor's opinion please.
I feel that you are highly anxious about this. I think it is definitely all right to discuss this with your physician since your medications may be contributing to your symptoms. Tremors may be seen as side effects of some antidepressants.It is best to have your doctor know about this. With regards to your headaches, this sounds like tension headaches since you described it as a nonthrobbing , constant pressure kind of pain.Relax and avoid unnecessary worrying.Discuss these with your physicians,for they are still in the best position to guide you.
For any change in headache severity and progression of symptoms seek consult immediately.
I used to be on Wellbutrin but quit because of side effects, swelling muscle pain but mainly because of the pressure headaches. I began to have the pressure behind my right eye and after I started to get the muscle spasms. have you had any side effects besides the headache and twithching? I now have muscle wasting that is still unexplained at this point mri, and all muscle and nerve tests are negative. Dr's are stumped. Sometimes I wonder if it was the wellbutrin that caused my current health situation. sometimes answers are not easy I am two years with no diagnosis. Does your headache seem less in the morning but starts as soon as you are up and moving? I know I have spoke with others that have experienced this type of headache a side effect of wellbutrin, it can even cause the twitches. If you are concerned I would ask for a referal to neurologist and ask for an mri and emg. Stay in touch, Mya
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.